# SDR DALA2014073004258

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 61,222 hours, 18,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENNCY LIGHT SIGN AND R1 LOWER EMERGENCY EXIT SIGN INOPERATIVE. R & R BATTERY PACK IAW AMM 33-51.  LIGHTS OPS CHECKED GOOD.  OK FOR SERVICE AT THIS TIME.
